Just started Pristiq on Saturday. Day 1 I felt numb. I have no voices in my head and no emotion. Not a feeling I enjoyed but because I am so tired of feeling sad or anxious it was like a little mini vacation. Now it is day 3 and I feel incredibly low again. I am just on a starting dose, 25mg and next week going up to 50mg. If Pristiq is going to make me feel numb with no emotions I am not sure it is worth it. It is incredibly discouraging. I got genesight testing done to find out what meds would work and which ones would not. This was one that was supposed to work, and it is day 3 and I am already feeling worse then I was when I started. Not sure if it is worth it or if any medication is worth it. This was my last resort.
No responses have yet been posted. Add your response to this question.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2017 • 7 answers
Posted 18 Mar 2017 • 5 answers
Posted 26 Aug 2017 • 3 answers
Posted 22 Apr 2018 • 2 answers
Posted 12 days ago • 3 answers